# SDR SWIA201334545

- Difficulty date: September 9, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N448SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7678
- Aircraft time: 26,611 hours, 21,584 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Separated
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF HAD SLIGHT VIBRATION & LOST NR 2 BTMS INDICATOR.  ON APPROACH WHEN GEAR SELECTED DOWN RECEIVED INBD ANTI SKID CAUTION MESSAGE.  ON LANDING HAD SEVERE VIBRATION.  NR 2 MLG TIRE CAME APART BUT STILL HAD TIRE PRESSURE.  FLT#4653 REPLACED NR 2 MAIN WHEEL ASSEMBLY IAW AMM.   PN  5010571-1, SN ON OCT02-5130 & SN OFF  NOV01-4497.
